Posted by Karla (126.96.36.199) on April 25, 2001 at 23:45:36:
In Reply to: Topamax posted by Jeanie on April 25, 2001 at 19:20:14:
I have been on it for aprox 9 months. I am taking 100 mg am and 100mg pm. My dr. slowly worked me up to this dose. 25mg at a time every 2 weeks. Any faster than that he said can cause side effects. Unfortuanetly, the topamax just has not done anything for me along the line of preventing, slowing down, dulling, etc. my headaches. I am chronic. I started taking it for headaches. I am still on it because it is a seizure medicine as well. Last Oct. I started haveing seizures when my dr. upped the dose of antidepressent I was on. (High doses can do that) Since the ha made me feel suicidal, I needed the antidepresent, so I needed to stay on the topamax. I experience all the things michel mentioned. Problems recalling words to put into sentences, slight stutering, memory recal in general, visuial trailing, tingling every now and then, some loss of apitite. However, I am now on lithium and it is working wonders for my ha. So I am off the antidepressent and just got the ok to go off topamax yesterday. I am excited! Good luck to you.
Post a Followup